# SDR CA120410004

- Difficulty date: April 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,817 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8198009
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, B, A

## Discrepancy

(CAN) LEVEL IN CRUISE FL250, CRUISE CHECKS COMPLETE. AT FL250 NR 1 ENGINE FUEL PRESSURE LIGHT ILLUMINATED, FOLLOWED BY 3 SECONDS LATER BY UNCOMMANDED ENGINE FAILURE.  FLIGHT CREW FOLLOWED SOP AND EMERGENCY DECLARED. UNEVENTFUL VISUAL APPROACH AND LANDING ACCOMPLISHED.  MAINTENANCE PERSONEL DID THE PRELIMINARY INSPECTION AND NO FUEL LEAK WAS FOUND.  INSPECTION OF FMU REVEALED NO FAULTS, SHAFT HAD NOT SHEARED. FAULT CODES CHECKED WITH THE FOLLOWING FINDINGS: FAULT CODE 911, CH A AND B, LOW FUEL PRESSURE, AND 907B, ENGINE FLAME OUT.  FILTERS WERE INSPECTED FOR CONTAMINATION AND/OR IMPROPER INSTALLATION, NO FINDINGS.  IN GROUND CHECK FOR FUEL FLOW ACCOMPLISHED, SUCCESSFULLY.  EJECTOR PUMP SCREENS INSPECTED, NO SIGN OF BLOCKAGE OR DAMAGE. THE VALVE WAS CLEAN.  FMU RE-INSTALLED, ENGINE FAULT CODES CLEARED.  GROUND ENGINE RUNS ACCOMPLISHED, SUCCESFUL.  NO FINDINGS. DUE TO NO FINDINGS PORTER CHOSE TO REPLACE FMU FOR TROUBLESHOOTING AND THE VENDOR HAS BEEN ADVISED TO PROVIDE TEARDOWN REPORT. I N ADDITION TO, ENGINE MFG HAS REQUESTED TO REPLACE THE FADEC WHICH WILL BE ACCOMPLISHED AS SOON AS TIME PERMITS.
